# SDR REXA2013062301024

- Difficulty date: June 23, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT LANDING IS CORRODED BETWEEN FS 310-349.   R & R LT FLOOR SUPPORT LANDING WITH NEW IAW SRM 51-40-11 AND SRM 51-41-02 SRM 51-42-21.
